Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High SGOT and SGPT values. Prescribed Cefilab, Ulyses plus and Itorab. Advice

i was not feeling hungry for the past 8-9 days, and twice vomited after taking meal, so i consulted a doctor, and took blood test for LFT and WIDAL test.
got the following report:
Bilirubin (total) 0.62 mg%
Blirubin(direct) 0.31 mg%
sgot 175.2 iu/l
sgpt 152.4 iu/l
alkaline phosphatase 64.7 iu/l

Widal test : TO : 1:80 AH:NEgative
TH: 1:40 BH: NEgative

my doctor has told me to get an ultra sound test and given me the following medicines as my SGOT and SGPT values are very high:
these are indian medicines

Are the followed above treatment correct or should i need to undergo any other tests?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and welcome to HCM!
Thanks for posting your query here.
Yes the levels of SGOT and SGPT are very high and you need further evaluation. The widal test is nonreactive. And the jaundice is also ruled out. As your doctor suggested it is advised to take an ultra sound scan. This gives a picture of your liver morphology-any enlargement. Please undergo a viral blood work which includes hepatitis B tests. It could by a viral hepatitis.
Cefilab is an antibiotic which is used in any bacterial infection. Itorab is a proton pump inhibitor which will reduce the gastric production. Sorry I couldnt get any drug by name Ulyses Plus.
Hope this is helpful to you.
Answered: Wed, 24 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor